# SDR HEEA086586

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: 214175131103
- Part serial: CM78109
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BATTERY WILL NOT GO INTO SERIES.
